i had dark brown discharge about 2 weeks ago and it lasted for about 4 days, it was light. And then it just stopped. This has never happened to me before. i have been with the same guy for 1 year, so i don't think it is an STD. Now I am having slight cramping in the right side of my abdomen, not the pelvic area. I am suppose to start my period on the 24th of this month. I am not on birth control. I was for about 3 months but have been off of it for 5 months. i am kinda thinking that i might be pregnant, but i really dont know. Please help me. i have called my gyno and she said that if my peroid doesn't start by the 26th that i should come in for a test. if anyone can help please do. i am very confused.
hi im having the same exact same problem but i dont think im pregnant because the guy wore a condom and did ejacualte.. but i also had brown discharge on the 6thand it lasted 4days too and now im having weird pains in my right abdomen too..
that could be implantation bleeding which is associated with pregnancy. I would take a hpt just to be sure.
I've heard some women having spotting/light bleeding when they ovualate. But to be sure just take a test when your period is due. If it doesn't come then retest within a week. Or go see your doctor for a beta test. best of luck. -jen
youngster22- Their have a been a few cases where a woman becomes pregnant even after her partner wore a condom. So I would test also. Or it could be a sign of your Af coming. Best of luck -jen
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.